# SDR QXEA2013022700424

- Difficulty date: February 27, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE FOR 31S BETWEEN FR 94.8-116 HAS CORROSION. NO DAMAGE ALLOWED, FOUND TO BE OUT OF LIMITS IAW SRM 53-20-03-00-01, REV 12.  REMOVED STRINGER SPLICE IAW SRM 51-42-05-02-01, SRM 51-40-15-02-01, REV 12.  LOCATED AND DRILLED NEW STRINGER SPLICE IAW SRM 51-40-07-02-01, REV 12.  ALODINED AND PRIMERED BARE METAL AREAS IAW SRM 51-21-10-02-01, REV 12 AND SRM 51-25-10-02-01, REV 12.  OK TO INSTALL SPLICE. INSTALLED SPLICE IAW SRM 51-42-05-02-01 REV 12 AND SRM 51-40-15-02-01, REV 12. ALODINED PRIMED AND APPLIED TOPCOAT IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01 REV 12. APPLIED CPC IAW AMM 51-25-01-390-801, REV 40.
